# SDR DL72S962025

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT AT AFT CARGO DOOR INOP.  REPLACED BATTERY CARTRIDGE, OPS CHECK GOOD.
